Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$FP_\infty$ groups and HNN extensions


Authors: Kenneth S. Brown and Ross Geoghegan
Journal: Bull. Amer. Math. Soc. 9 (1983), 227-229
MSC (1980): Primary 20J05; Secondary 20E06, 18G20, 55P20
DOI: https://doi.org/10.1090/S0273-0979-1983-15165-0
MathSciNet review: 707963
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bieri, Homological dimension of discrete groups, Queen Mary College Math. Notes, London, 1976. MR 466344
  • 2. J. Dydak, A simple proof that pointed connected FANR-spaces are regular fundamental retracts of ANR's, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 25 (1977), 55-62. MR 442918
  • 3. P. Freyd and A. Heller, Splitting homotopy idempotents. II, unpublished manuscript, 1979.
  • 4. J-P. Serre, Trees, Springer-Verlag, Berlin-Heidelberg-New York, 1980. (Translation of: Arbres, amalgames, SL, Astérisque 46 (1977).) MR 607504
  • 5. C. T. C. Wall, Finiteness conditions for CW-complexes, Ann. of Math. (2) 81 (1965), 56-69. MR 171284
  • 6. C. T. C. Wall, Finiteness conditions for CW-complexes. II, Proc. Roy. Soc. A 295 (1966), 129-139. MR 211402
  • 7. C. T. C. Wall (ed.), List of problems, Homological Group Theory, London Math. Soc. Lecture Notes, No. 36, Cambridge Univ. Press, Cambridge, 1979, pp. 369-394. MR 564417

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 20J05, 20E06, 18G20, 55P20

Retrieve articles in all journals with MSC (1980): 20J05, 20E06, 18G20, 55P20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15165-0

American Mathematical Society